# SDR FDEA2020072771558

- Difficulty date: July 17, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 88,326 hours, 18,273 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA72023
- Condition: Corroded
- Location: Bs 1959
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - DOORWAY AFT JAMB FRAME SURFACE, LEFT HAND STATION 1959 X=32 TO 55   FOUND CORROSION. AFT CARGO DOORWAY AFT JAMB FRAME SURFACE LEFT HAND STATION 1959 X=32 TO 55   CORROSION REMOVED AND FOUND X=34 TO 55 WITHIN LIMIT AS PER SRM 53-00-00-2R FIGURE   205 AND X=32 TO 33 EXCEEDED LIMIT AREA REPAIR CARRIED OUT PER EA 1-5310-T0355300   PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
